MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 11G SIDE; SCP KIT

ZIMMER KNEE CREATIONS, INC. CPLT F&A KIT 3CC 11G SIDE; SCP KIT
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when removing the needle, the tip of the needle broke and remained in the femoral condyle.X-rays were done to make sure it wasn't in the joint space.The surgeon decided to leave the tip in the knee.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that component 1 has the tip fractured off and the tip wasn't returned.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The dhr was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: metallic foreign body within the medial femoral condyle, likely representing broken needle tip.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CPLT F&A KIT 3CC 11G SIDE
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key10740858
Report Number3008812173-2020-00021
Device Sequence Number1139621
Product Code OJH
UDI-Device Identifier00889024205338
UDI-Public(01)00889024205338(17)230611(10)KC06917
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2023
Device Model NumberN/A
Device Catalogue Number514.302
Device Lot NumberKC06917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date10/27/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR